MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Navarre Universal Drain; Chronic Catheters
Catalog Number NNU10LPT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2026, a patient underwent an ultrasound guided hydrothorax percutaneous drainage procedure using a navarre universal drainage catheter.During the procedure, the drainage catheter connector fractured.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
A patient underwent an ultrasound guided hydrothorax percutaneous drainage procedure using a navarre universal drainage catheter.Post the procedure on (b)(6) 2026, it was reported that the drainage catheter connector fractured.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f : the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: although the sample was not returned for evaluation, two electronic photos were provided and reviewed.The first photo shows a partial view of a drainage catheter attached to external connector.The catheter hub was noted to be cracked.The second photo shows the complete view of the catheter and fracture was not clearly visible on hub due to poor quality image.Therefore, the investigation is confirmed for the reported catheter hub fracture issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H.4.Device manufacture date: unknown.B5, g3, h6 (patient, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Universal Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50485304
Report Number3006260740-2026-06281
Device Sequence Number18740937
Product Code GBX
UDI-Device Identifier00801741036903
UDI-Public(01)00801741036903(17)280928(10)GFKV0959
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNNU10LPT
Device Lot NumberGFKV0959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown